# SDR COMA9630074

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Flashes
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT LIGHT FLASHES BRIEFLY WHEN FLAP SELECTOR IS MOVED.  INFORMATION FROM ACFT AND FLAP SYSTEM MANUFACTURER (DOC. NR72LAWF-0LW) INDICATED THIS TO BE AN ACCEPTABLE CONDITION.  ACFT RETURNED TO SERVICE.
